Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How long do the side effects of Noctiva last?

I just used my first dose of noctiva I an having some really awful efects it burns it is blocking my sinuses my head is on fire i cant see because my eyes are wartering bad i am sneezing like mad . please tell me what to do? this my first experiance i do not want to use it again . how long will these side effects last ? its been forty-five minutes what do i do?
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Noctiva is brand name of desmopressin. Facial flushing and burning sensation is reported with desmopressin. It has to be stopped in that case as it may increase the symptoms. Symptoms will subside once the drug is stopped. It will last only couple of hour. You will be in good shape after two hours.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

brintellix.. .been approved by the fda in the united states? how big was the clinical trial group (# in placebo group and # taking the drug?) should doctor warn you of side effects when starting a new medication and (prescribing doc? pharmaist?) is it TRUE that there are no side effects when coming off this medication? how long is a drug studied by the fda before it is allowed to be put on the market?

doctor1 MD

I was diagnosed with gastroparesis after having my gallbladder removed a few years ago. One of my many problems is when I have a bowel movement, I get very nauseous and start dry heaving. What causes this? And not to get too disgusting, but how long is a normal persons bowel movement. Mine comes out and coils like a pigs tail that if straightened could be a couple feet long. Is that normal?

doctor1 MD

Hi...My rhuematogist just prescribed me raloxofine due to a recent bone density scan that indicated I may have bone loss due to me being on prednisone for the past year (Polymyalgia Rhuematica) which I am now being weaned off from. I am concerned about how long a typical individual has to be on this med and what the long term side effects are. Thank you